The structure of a new antiferromagnetic $\mathrm{BiFeO}_3$
Doklady Akademii Nauk, Tome 135 (1960) no. 4, pp. 815-817
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_135_4_a13,
author = {A. I. Zaslavskii and A. G. Tutov},
title = {The structure of a new antiferromagnetic $\mathrm{BiFeO}_3$},
journal = {Doklady Akademii Nauk},
pages = {815--817},
year = {1960},
volume = {135},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_135_4_a13/}
}
A. I. Zaslavskii; A. G. Tutov. The structure of a new antiferromagnetic $\mathrm{BiFeO}_3$. Doklady Akademii Nauk, Tome 135 (1960) no. 4, pp. 815-817. http://geodesic.mathdoc.fr/item/DAN_1960_135_4_a13/